# SDR AALA20130827018

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 87,431 hours, 13,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ROW 20B CLOSET EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE OF THE WALL DISCONNECTED & CAPPED.  RECONNECTED WIRES TO THE LIGHT L001.  OPERATION CHECKED  GOOD.
